# SDR DALA2015043002974

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 44,897 hours, 14,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FOUR EMERGENCY LIGHT BATTERY PACKS FAILING TEST.  R & R THE EMERGENCY BATTERY PACKS IAW MM 33-51-07. EMERGENCY LIGHT, OPS CHECKS PASSED. OK FOR SERVICE.
